PROPECIAHELP: Persistent Finasteride Propecia Proscar side effects info & discussion forum

Forum for men with PERSISTENT sexual, mental & physical side effects which CONTINUE DESPITE QUITTING Finasteride (Propecia, Proscar), a 5AR inhibitor drug for hair loss, prostate enlargement & prostate cancer.
It is currently Tue May 22, 2018 11:05 pm

All times are UTC




Post new topic Reply to topic  [ 1 post ] 
Author Message
 Post subject: MRI results
PostPosted: Mon Aug 21, 2017 11:14 pm 
Offline

Joined: Mon Mar 03, 2014 1:01 am
Posts: 250
Age: 35
Drug: Propecia
Usage: 3 months
Started: 06 Mar 2013
Stopped: 10 Jun 2013
Location: DC
I had an MRI and oh boy, so many abnormalities not sure which are significant, will see doctors soon.
But none of them should be related to propecia, or at least I am not sure how to make a connection. I will mention one:

- prominent vein in mid corpus cavernosum of the penis. Anyone has that?

The others are abnormalities from birth and muscle strain unlikely related...

_________________
FILL YOUR SIGNATURE I took the drug for 2 years. Off on june 2013. Symptoms: numbness, ed, very low libido, fatigue, brain fog, cold feet,... Things i tried: clomid + letro (does something good and bad), baking soda for fog, SUN (Try it!!).


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 1 post ] 

All times are UTC


Who is online

Users browsing this forum: Bing [Bot], Google [Bot] and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Powered by phpBB® Forum Software © phpBB Group

phpBB SEO